Alert archive / Virginia / Red Flag Warnings in 2006

Red Flag Warning 6, NWS Blacksburg, VA

April 5, 200628 counties in Virginia

NWS Blacksburg, VA issued this red flag warning at Apr 5, 2006, 3:50 AM EDT for 28 counties in Virginia. It took effect at Apr 5, 2006, 9:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2006, 3:50 AM EDT (07:50 UTC)
In effect from
Apr 5, 2006, 9:00 AM EDT
Expired
Apr 5, 2006, 6:00 PM EDT
In force
9 hr
Issued by
NWS Blacksburg, VA
All 28 counties

Alleghany County, VA, Amherst County, VA, Appomattox County, VA, Bath County, VA, Bedford County, VA, Botetourt County, VA, Buckingham County, VA, Campbell County, VA, Carroll County, VA, Charlotte County, VA, City of Danville, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Halifax County, VA, Henry County, VA, Montgomery County, VA, Patrick County, VA, Pittsylvania County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 49 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 7.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2006-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2006-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2359 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KRNK 050750
RFWRNK

RED FLAG WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 AM EDT WED APR 5 2006

...ENHANCED FIRE DANGER TODAY...

.A VERY DRY AIRMASS WILL ENCOMPASS THE AREA TODAY...WITH AFTERNOON
RELATIVE HUMIDITIES DROPPING BELOW 30 PERCENT ACROSS THE MOUNTAINS
AND AS LOW AS 15 PERCENT OVER THE PIEDMONT. IN ADDITION...STRONG
NORTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL PERSIST
INTO THE LATE AFTERNOON HOURS BEFORE SUBSIDING LATER TONIGHT. DRY
CONDITIONS YESTERDAY HAVE ALSO ALLOWED FUELS TO DRY OUT
CONSIDERABLY...ESPECIALLY IN AREAS WHERE LITTLE PRECIPITATION
OCCURRED OVER THE PAST FEW DAYS.

VAZ011-013-014-016>020-022>024-032>035-043>047-058-059-051600-
/O.NEW.KRNK.FW.W.0006.060405T1300Z-060405T2200Z/
GILES-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY-BATH-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
350 AM EDT WED APR 5 2006

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EDT
THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES WILL DROP TO BETWEEN 20 AND 30 PERCENT
FOR MOST AREAS THIS AFTERNOON...WITH A FEW AREAS AS LOW AS 15
PERCENT ACROSS THE PIEDMONT. STRONG NORTHWEST WINDS OF 15 TO 25
MPH WITH HIGHER GUSTS WILL ALSO PERSIST WELL INTO THE AFTERNOON
HOURS. IN ADDITION...10 HOUR FUEL MOISTURES HAVE FALLEN TO AROUND
7 PERCENT IN MANY LOCATIONS DUE TO STRONG WINDS ON TUESDAY. THESE
FACTORS WILL COMBINE TO CREATE A HIGH FIRE DANGER TODAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LAWRENCE
1 follow-up statement
000 
WWUS81 KRNK 051525 AAA
RFWRNK

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1125 AM EDT WED APR 5 2006

...ENHANCED FIRE DANGER THROUGH THE AFTERNOON...

.A VERY DRY AIRMASS WILL ENCOMPASS THE AREA TODAY...WITH
AFTERNOON RELATIVE HUMIDITIES DROPPING TO BELOW 25 PERCENT ACROSS
THE MOUNTAINS AND AS LOW AS 15 PERCENT OVER THE PIEDMONT. IN
ADDITION...STRONG NORTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER
GUSTS WILL PERSIST INTO THE LATE AFTERNOON HOURS AND THEN SUBSIDE 
QUICKLY HEADING INTO THE EVENING. DRY CONDITIONS YESTERDAY AND
LAT NIGHT HAVE ALSO ALLOWED FUELS TO DRY OUT CONSIDERABLY...
ESPECIALLY IN AREAS WHERE LITTLE PRECIPITATION OCCURRED OVER THE
PAST FEW DAYS.

VAZ011-013-014-016>020-022>024-032>035-043>047-058-059-052200-
/O.CON.KRNK.FW.W.0006.000000T0000Z-060405T2200Z/
GILES-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY-BATH-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
1125 AM EDT WED APR 5 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

RELATIVE HUMIDITY VALUES WILL DROP TO BETWEEN 20 AND 30 PERCENT
FOR MOST AREAS THIS AFTERNOON...WITH A FEW AREAS AS LOW AS
15 PERCENT ACROSS THE PIEDMONT. STRONG NORTHWEST WINDS OF 15 TO
25 MPH WITH HIGHER GUSTS WILL ALSO PERSIST WELL INTO THE
AFTERNOON HOURS. IN ADDITION...10 HOUR FUEL MOISTURES HAVE FALLEN
TO AROUND 7 PERCENT IN MANY LOCATIONS DUE TO STRONG WINDS ON
TUESDAY. THESE FACTORS WILL COMBINE TO CREATE A HIGH FIRE DANGER
TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:28 AM EDT, 22 minutes earlier.

Area forecast discussion, Apr 5, 3:28 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
328 AM EDT WED APR 5 2006

.SHORT TERM /TODAY THROUGH SATURDAY/...
UPPER LOW DROPPING DOWN THRU NY THIS MORNING WILL MOVE OFF THE NEW
ENGLAND COAST THIS AFTN WITH COLD AIR ADVECTION CONTINUING THRU
THE DAY OVER THE FCST AREA. MID CLOUDS COMING INTO NORTHERN
SECTIONS OF THE FCST AREA...BUT LKS LIKE PCPN WILL REMAIN TO THE
NORTH. JUST A SLGT CHC OF RAIN IN THE EXTREME NORTH...MAYBE SNOW
HIGH UP BUT BNDRY LAYER TEMPS ARE REALLY MUCH MILDER THAN
EXPECTED.

NW WINDS WILL REMAIN STRONG THRU THE DAY...BUT HIGHEST DURING THE
LATE MORNING AS MIXING GETS GOING. LOW LEVEL WINDS START TO WEAKEN
DURING THE AFTN. WINDS DIMINISH TO LIGHT AND VRBL TNGT AS WEAK
HIGH PRESSURE MOVES OVRHD.

ON THURSDAY WARM FRONT BEGINS APPROACHING THE SOUTHERN APPS AS
ANOTHER CLOSED LOW BARRELS THRU THE CENTRAL PLAINS STATES. SHOWERS
ASSOC WITH THE WARM FRONT PROGGED TO MOVE IN THURSDAY NIGHT. MODELS
ARE SHOWING PCPN DEVELOPMENT NOT GETTING FAR PAST THE BLUE RIDGE
AS IT OUTRUNS SPPT. WESTERN COUNTIES LK TO HAVE THE BEST SHOT AT
RAIN WITH THIS INITIAL FEATURE.

BY FRIDAY IT LKS LIKE WE WILL BE IN THE WARM SECTOR WITH WARM
FRONT TO OUR NORTH AND COLD FRONT TO OUR WEST...SO A MOSTLY DRY
BUT VERY WARM DAY POSSIBLE. AS THE FRONT MOVES IN FRIDAY NIGHT AND
SATURDAY...CONVECTION COULD BRING SIGNIFICANT AMOUNTS OF RAIN TO
PORTIONS OF THE FCST AREA.

&&

.FIRE WEATHER...
DWPTS ACROSS THE AREA ARE VERY LOW THIS MORNING AND BELIEVE THE
MODELS ARE WAY TO MILD WITH DWPTS FOR THIS AFTN. SO ARE GOING WITH
MIN RH OF MID 20S TO UPPER TEENS THIS AFTN. WINDS WILL BE VERY
GUSTY THIS MORNING. SUSTAINS WINDS OF 20 MPH OR GREATER WILL BE
WIDESPREAD WITH GUSTS BETWEEN 30 AND 40 MPH. WINDS SHUD SLACKEN A
BIT DURING THE AFTN. WILL BE GOING WITH A RED FLAG FOR A GOOD
PORTION OF SW VA WHERE FUEL MOISTRS ARE ALREADY ARND 7-8%.

&&

.PREV DISCUSSION...
 (ISSUED 127 AM EDT WED APR 5 2006)

AVIATION...

VFR CONDITIONS EXPECTED THRU THE ENTIRE TAF PERIOD. WINDY
CONDITIONS WILL ALSO PREVAIL THROUGH LATE TONIGHT AS STRONG
SUBSIDENCE CONTINUES ACRS THE AREA...WITH NORTHWEST WINDS GUSTING
UPWARDS OF 25 KTS AT TIMES. APPEARS TIME FOR STRONGEST WINDS WILL
BE LATE THIS MORNING WITH GOOD MIXING OF REMNANTS OF OVERNIGHT LOW
LEVEL JET. DURING THIS PERIOD...COULD SEE WINDS GUST IN EXCESS OF
30 KTS. OTHERWISE...EXPECT GENERALLY CLDY SKIES TO PREVAIL AT KLWB
WITH UPSLOPE FLOW AND STRENGTHENING COLD ADVECTION...WITH
SCATTERED CLDS DEVELOPING ACRS THE PIEDMONT THIS AFTN. WINDS WILL
SUBSIDE QUICKLY TONIGHT AS SFC HIGH BUILDS OVR THE REGION.

PREV DISCUSSION...
 (ISSUED 915 PM EDT TUE APR 4 2006)

SHORT TERM /REST OF TONIGHT/...

SATELLITE SHOWING LEADING EDGE OF LOW CLOUDS PRESSING SOUTH TOWARD
SE WVA THIS EVENING IN ADVANCE OF UPPER SYSTEM PROGGED TO DROP SE
ACROSS THE MID ATLANTIC BY MORNING. EXPECT THIS RH IN COMBO WITH
INCREASING UPSLOPE TO PRODUCE SOME SCTD RAIN/SNOW SHOWERS NW ZONES
AFTER MIDNIGHT. MOISTURE AGAIN LOOKS QUITE SHALLOW OFF LATEST
MODELS GIVEN DRY AIR IN PLACE AND CONTINUED MIXING. THUS THINK
20/30 POP SHOULD HOLD. MAY SEE SOME CLOUDS/SPRINKLES SPILL EAST
OF THE BLUE RIDGE ACROSS THE NORTH...OTHERWISE MOSTLY CLEAR
ELSEWHERE OVERNIGHT. ONCE ASSOCIATED S/W ROTATING AROUND 5H LOW
CROSSES LATE SHOULD SEE WIND GRADIENT INCREASE ONCE AGAIN AS 50
KNOT 85H JET ARRIVES WITH THIS FEATURE BY DAWN. HOWEVER APPEARS
SPEEDS LESS THAN LAST NIGHT PER WEAKER SUBSIDENCE SO LOW END
ADVISORY SPEEDS STILL OK IN GOING NPW REGION ACROSS THE SW. NO BIG
CHANGES TO LOW TEMPS WITH NEXT SHOT OF COLD ADVECTION ARRIVING
WITH COLD POOL ALTHO MAY BE TOO COOL OUT EAST GIVEN OFFSET BY
MIXING THRU MORNING.

PREV DISCUSSION...
 (ISSUED 731 PM EDT TUE APR 4 2006)

AVIATION...

WINDS ARE GOING TO STAY UP TONIGHT...AND BE JUST AS GUSTY DURING
THE MORNING WEDNESDAY...BEFORE DIMINISHING LATE WED AFTN. AN UPPER
LOW DIVING SOUTHEAST THROUGH MID ATLANTIC TONIGHT WILL BRING
INCREASING LOWER CLOUDS TO SE WV WHILE THE PIEDMONT WILL SEE LESS
CLOUDINESS. ATTM...IT APPEARS VFR CONDITIONS WILL BE
PREVALENT...ALTHOUGH OCCASIONAL CIGS IN THE MVFR RANGE WILL BE
INVOF OF BLF AND LWB...BUT MORESO FURTHER NORTH. DRIER AIR WILL
CONTINUE TO WORK IN AS THE UPPER LOW SHIFTS OFF THE NORTHEAST
COAST WED AFTN WITH SKIES CLEARING IN SE WV.

PREV DISCUSSION...
 (ISSUED 317 PM EDT TUE APR 4 2006)

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

AN UPPER LEVEL LOW...CURRENTLY SPINNING OVER THE GREAT LAKES...WILL
TRACK TO THE EAST COAST BY WEDNESDAY MORNING. WITH DRY CONDITIONS IN
THE AREA...THINK THIS LOW WILL BRING MOSTLY AN INCREASE IN CLOUDS TO
THE NORTHERN HALF OF THE CWA. IF ANY PRECIP SHOULD FALL...IT WILL
LIKELY BE ALONG WESTERN SLOPES OF SE WV AND PRIMARILY GREENBRIER
COUNTY. THIS DISTURBANCE WILL ALSO BRING AN INCREASE IN WINDS
TONIGHT. GOOD SUBSIDENCE AND LOW LEVEL JET DEVELOPING AFTER MIDNIGHT
TO ISSUE A WIND ADVISORY FOR
WATAUGA/ASHE/GRAYSON/CARROLL/FLOYD. STRONGEST WINDS WILL BE BETWEEN
09Z AND 15Z WED BUT WILL EXTEND WINDOW OF THE ADVISORY INTO
WEDNESDAY AFTERNOON. EASTERN VALLEY SITES SHOULD NOT SEE AN INCREASE
IN WINDS UNTIL AFTER SUNRISE WEDNESDAY. SURFACE HIGH AND RIDGING
ALOFT WILL ALLOW WINDS TO DIMINISH QUICKLY AFTER SUNSET WEDNESDAY
EVENING.

TEMPERATURES TONIGHT SIMILAR TO LAST NIGHT. WITH WARM BOUNDARY
LAYER...MOUNTAINS WILL DROP TO NEAR FREEZING WITH HIGHER ELEVATIONS
DIPPING INTO THE 20S. CONTINUED MIXING OVERNIGHT WILL KEEP SOME
EASTERN TEMPS IN THE UPPER 30S. IF WINDS DECOUPLE IN EASTERN
VALLEYS...THEY COULD DROP INTO THE LOWER 30S. WITH WINDY CONDITIONS
CONTINUING INTO WEDNESDAY...WELL MIXED ATMOSPHERE SHOULD KEEP TEMPS
BELOW NORMAL AND NEAR MAV MOS.

LONG TERM /THURSDAY THROUGH TUESDAY/...

WARMING TREND WILL BEGIN THURSDAY WITH SOME LIGHT RAIN THURSDAY
NIGHT AS THE WARM FRONT TRACKS NORTH. 12Z FRI...850 MB TEMPS +12 TO
+14 WITH THE AREA IN THE WARM SECTOR...TEMPERATURES WILL RISE TO
WELL ABOVE NORMAL AND MOS VALUES. SATURDAY LOOKS INTERESTING AS
OCCLUDED LOW TRACKS THROUGH WV AND VA. WITH GOOD JET DYNAMICS AND
THETA-E HIGH OVER THE AREA...SEVERE WEATHER IS POSSIBLE. ONCE THE
COLD FRONT BLOWS THROUGH THE REGION...SUNDAY THROUGH TUESDAY LOOK
PICTURE PERFECT WITH TEMPERATURES IN THE MID 60S TO MID 70S.

AVIATION...

VFR CONDITIONS THROUGH THIS EVENING WITH SUSTAINED NW WINDS BACKING
MORE TO THE WEST AND DIMINISHING ABOUT 5 KNOTS INTO THE 5 TO 15 KNOT
RANGE. AN UPPER LOW PASSES OVER THE AREA OVERNIGHT...AND WINDS WILL
PICK UP ONCE AGAIN TOWARD MORNING. THESE STRONG NORTHWEST WINDS WILL
LAST INTO THE DAY WEDNESDAY. BLF AND LWB MAY SEE A BRIEF PERIOD OF
UPSLOPE MVFR CIGS FROM 06 TO 12Z AND FLURRIES. NO OTHER SIGNIFICANT
WEATHER EXPECTED NEXT 24 HOURS.

FIRE WEATHER...

WINDY/GUSTY CONDITIONS WITH LOW DEW POINTS TO BRING FIRE DANGER
LEVELS UP. HOWEVER...YESTERDAY RAIN HELPED BRING FUEL MOISTURES UP
SOME. WILL ISSUE A SPECIAL WEATHER STATEMENT HIGHLIGHTING THE
INCREASE FIRE DANGER FOR EASTERN SECTIONS OF CWA (FOOTHILLS AND
PIEDMONT OF NC/VA).

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY FOR VAZ015>017 UNTIL 4 PM WEDNESDAY.
  ...RED FLAG WARNING FOR VAZ011-013-014-016>020-022>024-032>035-
     043>047-058-059 FROM 9 AM WEDNESDAY TO 6 PM WEDNESDAY.
NC...WIND ADVISORY FOR NCZ001-018 UNTIL 4 PM WEDNESDAY.
WV...NONE.
&&

JS
Hazardous weather outlook, Apr 4, 10:31 PM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1031 PM EDT TUE APR 4 2006

NCZ001-018-VAZ015>017-051000-
ASHE-WATAUGA-GRAYSON-CARROLL-FLOYD-
1031 PM EDT TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT OVERNIGHT. WESTERLY WINDS ARE
EXPECTED TO INCREASE TO BETWEEN 20 AND 35 MPH...WITH GUSTS TO 50
MPH POSSIBLE ON THE RIDGES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY WILL CONTINUE DURING WEDNESDAY FOR STRONG WESTERLY
WINDS GUSTING UP TO 50 MPH AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ002>006-019-020-VAZ007-009>014-018>020-022>024-032>035-043>047-
058-059-WVZ042>045-051000-
ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-TAZEWELL-
SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
MERCER-SUMMERS-MONROE-GREENBRIER-
1031 PM EDT TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDY CONDITIONS WILL PERSIST ON WEDNESDAY WITH SOME GUSTS TO 40
MPH POSSIBLE...ESPECIALLY OVER THE MOUNTAINS INTO WEDNESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Virginia, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.